# SDR DALA13012753220

- Difficulty date: March 17, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 66,870 hours, 29,771 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND EMERGENCY LIGHT AT SEAT 20 ABC INOPERATIVE.  MX REPAIRED BROKEN WIRE AND FUNCTIONAL CHECKED NORMAL.
